Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 10, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Coefficients in certain asymptotic factorial expansions
T. D. Riney.
Proc. Amer. Math. Soc. 10 (1959), 511-518
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108674
On the matrix Riccati equation
J. J. Levin.
Proc. Amer. Math. Soc. 10 (1959), 519-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108628
Some properties of functions which uniformize a class of simply connected Riemann surfaces
H. B. Curtis.
Proc. Amer. Math. Soc. 10 (1959), 525-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0113996
Martingale formulation of ergodic theorems
Meyer Jerison.
Proc. Amer. Math. Soc. 10 (1959), 531-539
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117782
A Tauberian theorem for strong Riesz summability
Pramila Srivastava.
Proc. Amer. Math. Soc. 10 (1959), 540-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108669
On the product of semi-groups of operators
H. F. Trotter.
Proc. Amer. Math. Soc. 10 (1959), 545-551
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108732
Disconjugacy of second-order linear differential equations with nonnegative coefficients
John H. Barrett.
Proc. Amer. Math. Soc. 10 (1959), 552-561
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108613
A new inequality for the Green’s function
William C. Fox.
Proc. Amer. Math. Soc. 10 (1959), 562-569
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107702
On monotone and positive solutions of second order nonlinear differential equations
John Jones.
Proc. Amer. Math. Soc. 10 (1959), 570-573
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107053
On the notion of analyticity
C. F. Moppert.
Proc. Amer. Math. Soc. 10 (1959), 574-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109206
Left-distributive quasi-groups
Sherman K. Stein.
Proc. Amer. Math. Soc. 10 (1959), 577-578
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108547
A note on extending semicharacters on semigroups
Kenneth A. Ross.
Proc. Amer. Math. Soc. 10 (1959), 579-583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109185
A radical algebra without derivations
Donald J. Newman.
Proc. Amer. Math. Soc. 10 (1959), 584-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107823
A remark on a theorem of Beurling and Helson
Irving Glicksberg.
Proc. Amer. Math. Soc. 10 (1959), 587
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0121612
On automorphic-inverse properties in loops
R. Artzy.
Proc. Amer. Math. Soc. 10 (1959), 588-591
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107674
On $p$-regular extensions of local fields
Walter Feit.
Proc. Amer. Math. Soc. 10 (1959), 592-595
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0106896
Submodules of rings
Carl C. Faith.
Proc. Amer. Math. Soc. 10 (1959), 596-606
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108521
A probability limit theorem requiring no moments
John G. Kemeny.
Proc. Amer. Math. Soc. 10 (1959), 607-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107292
Some conditions under which a homogeneous continuum is a simple closed curve
C. E. Burgess.
Proc. Amer. Math. Soc. 10 (1959), 613-615
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107854
A note on the action of $SO(3)$
P. E. Conner and E. E. Floyd.
Proc. Amer. Math. Soc. 10 (1959), 616-620
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0162884
Diffeomorphisms of the $2$-sphere
Stephen Smale.
Proc. Amer. Math. Soc. 10 (1959), 621-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0112149
On the topology of tangent bundles
L. Auslander and R. E. MacKenzie.
Proc. Amer. Math. Soc. 10 (1959), 627-632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107872
A note on piercing a disk
P. H. Doyle and J. G. Hocking.
Proc. Amer. Math. Soc. 10 (1959), 633-636
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126838
Equicontinuity and almost periodic functions
Robert Ellis.
Proc. Amer. Math. Soc. 10 (1959), 637-643
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107225
Weak $n$-homogeneity implies weak $(n-1)$-homogeneity
Morton Brown.
Proc. Amer. Math. Soc. 10 (1959), 644-647
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107857
Some semigroups on the two-cell
Anne Lester.
Proc. Amer. Math. Soc. 10 (1959), 648-655
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0106968
Tame triods in $3$-space
P. H. Doyle.
Proc. Amer. Math. Soc. 10 (1959), 656-658
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111002
Applications of duality
Eben Matlis.
Proc. Amer. Math. Soc. 10 (1959), 659-662
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0106937